# SDR YENA2022072200679

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 66,790 hours, 23,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOCATED BTW FR 60 AND 62 AT LEVEL STR 38R IN AFT CARGO; REF AEROMAN N/R 2022-355522, REMOVED AND REPLACED LOWER SILL, FASTENERS. LOC BTW FR 60 AND FR62 AT LEVEL STR 38R I.A.W. A320 SRM
 53-41-49-300-002, A320 SRM 51-72-11, A320 SRM 51-42-11.'
